Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

is my derm bsing me?

dont get me wrog i LOVE! my derm. Best doctor i ever had.. hes so ncie and friendlyy

anyways, last 2 times i went tom see him ( im on accutane) i told him im worried bout the scars im getting and if im gonna get some... hes always like dont worry once u get of accutane will wait 3 months then ill give u some creams to help you out..

then i come to think of it.. if theres creams that work will any of u really be here?

Share this post


Link to post
Share on other sites

I have no idea if he's bsing you or not because "creams" is too general - you'd need to find out what the "creams" are that he claims will help.

Share this post


Link to post
Share on other sites

"cream" is just a generic term referring to cream topicals. your doc is most likely referring to a hydroquinone cream, which is used to treat red marks. If you can concerned with indented scarring, maybe you can be more specific with him.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×